# SDR FQAR20170815077

- Difficulty date: August 15, 2017
- Submitted: August 22, 2017
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N294PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843504
- Aircraft time: 17,808 hours
- Engine: Lyc O360A4M
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Bs 128
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, AN ANGLE INSTALLED AGAINST LEFT WING INBOARD MOST FLAP SUPPORT WAS FOUND CRACKED. CRACKING EXTENDED THROUGH RIVET HOLES TO MATERIAL EDGE.
